Title

STRUCTURE RELATIONS FOR ORTHOGONAL POLYNOMIALS

Authors

Authors

M. E. H. Ismail

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Pac. J. Math.

Keywords

general orthogonal polynomials; Freud weights; Askey-Wilson type; polynomials; Jacobi-Toda weights; ASKEY-WILSON POLYNOMIALS; FREUD POLYNOMIALS; Mathematics

Abstract

We show how to derive structure relations for general orthogonal polynomials, that is, we find operators whose action on p(n) is a combination of p(n) and p(n+1) with variable coefficients. We also provide an analogue of the string equation for general orthogonal polynomials. We explore the connection with Toda lattice and polynomials orthogonal with respect to general exponential weights.

Journal Title

Pacific Journal of Mathematics

Volume

240

Issue/Number

2

Publication Date

1-1-2009

Document Type

Article

Language

English

First Page

309

Last Page

319

WOS Identifier

WOS:000265534500005

ISSN

0030-8730

Share

COinS